# SDR ASAA1057292

- Difficulty date: January 29, 2010
- Submitted: February 1, 2010
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 6225132633
- Part serial: 1788DP
- Condition: Faulty
- Location: Weather Radar
- Part time: 4,065 hours, 1,218 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEATHER RADAR DISPLAYS "SPOKES" IN WEATHER MODE.  APPEARS TO DISPLAY WEATHER AND TERRAIN AND FUNCTION PROPERLY OTHERWISE.  PREVIOUS CREW HAD NO ISSUES.  REMOVED AND REPLACED WXR RADAR R/T UNIT REF MM 34 43 41.  OPS NORMAL SAME.  SUCCESSFUL GROUND VERIFICATION.
